RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 19, Number 2  


People of Soviet science
Vasiliǐ Sergeevich Vladimirov (on the occasion of his 60th birthday)
N. N. Bogolyubov, G. I. Marchuk, N. P. Erugin, E. F. Mishchenko, V. P. Mikhailov, A. A. Gonchar, V. M. Millionshchikov
187

Ordinary Differential Equations
Baire classes of functions and Lyapunov exponents. XI
V. M. Millionshchikov
196
Baire classes of functions and Lyapunov exponents. XII
V. M. Millionshchikov
215
The problem of deviation from an encounter in the critical case
E. F. Mishchenko, N. Satimov
220
Asymptotic representation of the fundamental matrix of solutions of a system of ordinary differential equations with two parameters
M. L. Rasulov
229
Central exponents of linear systems
M. I. Rakhimberdiev
253
Singularly perturbed problems with a minimal pulse
N. Kh. Rozov, T. R. Gichev
259
The controllability set of a linear equation
E. L. Tonkov
269
The Sturm–Liouville problem with regular singular points. II
M. V. Fedoryuk
278

Partial Differential Equations
Asymptotic behavior of the solution of a boundary value problem for a diffusion equation in a half plane
R. G. Akhmetov
287
Property of the mean for the generalized equation of A. N. Kolmogorov. I
L. P. Kuptsov
295
Asymptotic behavior of the solution of an elliptic equation with small parameter in a region with a conic point
E. F. Lelikova
305
Boundary values in $L_p$, $p>1$, of solutions of a second-order linear elliptic equation
Yu. A. Mikhailov
318
Mixed problems for an equation for propagation of disturbances in viscous media
I. V. Suveyka
337
Behavior of the solution of the Cauchy problem for the equation $u_{xx}-q(x)u_{tt}=0$ for large time values $t$
N. G. Topiler
347

Short Communications
Bifurcation of stable invariant tori from invariant tori of smaller dimensions
Yu. N. Bibikov
354
Inversion of B. S. Razumikhin's theorem
P. S. Gromova
357
The form of the highest $\sigma $-exponent of a linear system
N. A. Izobov, E. A. Barabanov
359
Construction of periodic solutions of ordinary differential equations
Yu. Knezhevich
362
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019